Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Automorphisms of $ {\rm SL}\sb 2$ of imaginary quadratic integers


Authors: John Smillie and Karen Vogtmann
Journal: Proc. Amer. Math. Soc. 112 (1991), 691-699
MSC: Primary 20G30; Secondary 11E57, 20F28
MathSciNet review: 1065094
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the outer automorphism groups of the two-dimensional special linear and projective special linear groups of the ring of integers in an imaginary quadratic field.


References [Enhancements On Off] (What's this?)

  • [1] Luigi Bianchi, Sui gruppi di sostituzioni lineari con coefficienti appartenenti a corpi quadratici immaginarî, Math. Ann. 40 (1892), no. 3, 332–412 (Italian). MR 1510727, 10.1007/BF01443558
  • [2] Albert Chatelet, L’arithmétique des corps quadratiques, Monographies de “L’Enseignement Mathématique”, No. 9, Institut de Mathématiques, Université, Geneva, 1962 (French). MR 0172863
  • [3] J. E. Cremona, On 𝐺𝐿(𝑛) of a Dedekind domain, Quart. J. Math. Oxford Ser. (2) 39 (1988), no. 156, 423–426. MR 975907, 10.1093/qmath/39.4.423
  • [4] Martin H. Dull, Automorphisms of 𝑃𝑆𝐿₂ over domains with few units, J. Algebra 27 (1973), 372–379. MR 0327924
  • [5] Martin H. Dull, Automorphisms of the two-dimensional linear groups over integral domains, Amer. J. Math. 96 (1974), 1–40. MR 0357638
  • [6] C S. Herz, Construction of class fields, Seminar on complex multiplication, Lecture Notes in Math., vol. 21, Springer-Verlag, New York, 1966.
  • [7] Eduardo R. Mendoza, Cohomology of 𝑃𝐺𝐿₂ over imaginary quadratic integers, Bonner Mathematische Schriften [Bonn Mathematical Publications], 128, Universität Bonn, Mathematisches Institut, Bonn, 1979. Dissertation, Rheinische Friedrich-Wilhelms-Universität, Bonn, 1979. MR 611515
  • [8] John Milnor, Introduction to algebraic 𝐾-theory, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1971. Annals of Mathematics Studies, No. 72. MR 0349811
  • [9] G. D. Mostow, Strong rigidity of locally symmetric spaces, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1973. Annals of Mathematics Studies, No. 78. MR 0385004
  • [10] O. T. O’Meara, Lectures on linear groups, American Mathematical Society, Providence, R.I., 1974. Expository Lectures from the CBMS Regional Conference held at Arizona State University, Tempe, Ariz., March 26–30, 1973; Conference Board of the Mathematical Sciences Regional Conference Series in Mathematics, No. 22. MR 0349862
  • [11] Joachim Schwermer and Karen Vogtmann, The integral homology of 𝑆𝐿₂ and 𝑃𝑆𝐿₂ of Euclidean imaginary quadratic integers, Comment. Math. Helv. 58 (1983), no. 4, 573–598. MR 728453, 10.1007/BF02564653
  • [12] Karen Vogtmann, Rational homology of Bianchi groups, Math. Ann. 272 (1985), no. 3, 399–419. MR 799670, 10.1007/BF01455567

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G30, 11E57, 20F28

Retrieve articles in all journals with MSC: 20G30, 11E57, 20F28


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1065094-6
Article copyright: © Copyright 1991 American Mathematical Society